# SDR UIEA2022062100626

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 92,104 hours, 19,464 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Part number: 80130700
- Part serial: ST355643
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT PAX O2 BOTTLE LEAKING(REMOVED AND REPLACED PAX O2 BOTTLE AMM 12-15-08, NO LEAKS NOTED)
